BooksTestimonialsInterviewsLibraryArticlesShop Here 

telapravir

The Full Doctor Treatment for Hepatitis C

Dear Lloyd,

I have Hepatitis C type 1a. I was diagnosed last year and immediately got the Hep A&B vacine. I then went on the triple Interferon, ribaviran and Telapavir treatment. 8 weeks in I became very tired with rash. I was put on Thyroid medication. I fainted one night and hit my head - spend overnight in the hospital. Over the next two weeks my blood counts dropped and I was running a low fever. Was put on procrit for blood count as my fever and rash increased. By the end of that two week period my fever was 104.5 and i was told to go the hospital where I was diagnosed with DRESS syndrom - a severe reaction to the drugs. Spent four days in hospital trying to control the fever, which came down finally with steriods. I had receveived an Undetectable test result, however I was taken off all 3 drugs at week 10 due to the reactions. After my fever came down the dr. tried to restart the interferon and ribaviran to complete the next 12 week phase, however the rash came back right away.

I was convinced to take telapravir

Form Results
Name: abby
Email:  
Your Question for Lloyd How can I improve my health? and get rid of hep c?
I was convinced to take telapravir in miami, was one of the chosen.
almost died from it, sores, blisters, severe illness, hospitalized and tortured. i am exhausted, cranky, have painful joints and cry. not a drug addict, not sure how i contracted it. my fiance had it. do you have an on site clinic? Syndicate content